# SDR 98ZZZX2143

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N697SM
- Make and model: Cessna 182S
- Aircraft serial: 18280008
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 071160514
- Condition: Cracked
- Location: Carry Thru
- Part time: 133 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, A CRACK OF APPROXIMATELY .50 INCH WAS FOUND ON THE FORWARD VERTICAL FACE OF THE TOP HAT SECTION FORMING THE SPAR ASSY 1 INCH INBOARD OF THE OUTER EDGE AND ADJACENT BUT NOT RUNNING TO THE LT MAIN PLANE REAR ATTACH BOLT.  CAUSE UNKNOWN AT THIS TIME, BUT WITH INSTRUCTIONS FROM CESSNA AIRCRAFT COMPANY TO REPLACE AND RETURN ITEM FOR FURTHER INVESTIGATION.
